Subordination results for a certain subclass of non-bazilevic analytic functions defined by linear operator

Adnan G. Alamoush, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this work, by making use of the principle of subordination, we introduce a certain subclass of non-Bazilevic analytic functions defined by linear operator. Such results as subordination and superordination, sandwich theorem and inequality properties are given.

Original languageEnglish
Pages (from-to)375-388
Number of pages14
JournalItalian Journal of Pure and Applied Mathematics
Issue number34
Publication statusPublished - 2015

Fingerprint

Subordination
Linear Operator
Analytic function
Sandwich
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{0c9543949f9c48a3846ab57149aefcb5,
title = "Subordination results for a certain subclass of non-bazilevic analytic functions defined by linear operator",
abstract = "In this work, by making use of the principle of subordination, we introduce a certain subclass of non-Bazilevic analytic functions defined by linear operator. Such results as subordination and superordination, sandwich theorem and inequality properties are given.",
author = "Alamoush, {Adnan G.} and Maslina Darus",
year = "2015",
language = "English",
pages = "375--388",
journal = "Italian Journal of Pure and Applied Mathematics",
issn = "1126-8042",
publisher = "Forum Societa Editrice Universitaria Udinese srl",
number = "34",

}

TY - JOUR

T1 - Subordination results for a certain subclass of non-bazilevic analytic functions defined by linear operator

AU - Alamoush, Adnan G.

AU - Darus, Maslina

PY - 2015

Y1 - 2015

N2 - In this work, by making use of the principle of subordination, we introduce a certain subclass of non-Bazilevic analytic functions defined by linear operator. Such results as subordination and superordination, sandwich theorem and inequality properties are given.

AB - In this work, by making use of the principle of subordination, we introduce a certain subclass of non-Bazilevic analytic functions defined by linear operator. Such results as subordination and superordination, sandwich theorem and inequality properties are given.

UR - http://www.scopus.com/inward/record.url?scp=84952060657&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84952060657&partnerID=8YFLogxK

M3 - Article

SP - 375

EP - 388

JO - Italian Journal of Pure and Applied Mathematics

JF - Italian Journal of Pure and Applied Mathematics

SN - 1126-8042

IS - 34

ER -